Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Loss of confidence when in a group, confusion before starting conversation with forgetfulness, drain in mental energy. How can I overcome this?

Dear Sir, I am working as a Civil engineer but suffering from the following symptoms for the past 20 years. 1) Always Confusing when start to speak and during the conversation. 2) Forgetting the name of well known objects. 3) Mental energy goes off within 2 minutes in the meeting. 4) Difficult to open the mouth . 5) Losing Self confidence in front of the youngsters. Please advise me .. Siam.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
HI YOUR ISSUE SEEMS TO BE MORE PSYCHOLOGICAL THAN OTHER DISORDERS. YOU NEED TO CONSULT A PROFESSIONAL PSYCHOLOGIST OR CAREER MAKING PROFESSIONALS FOR TRUST AND CONFIDENCE BUILDING ISSUES . I AM SURE THE PSYCHIC PROFESSIONAL WILL FIND OUT A POSSIBLE SOLUTION FOR YOUR ISSUE AND YOU WILL BE NORMAL IN ALL ASPECTS OF CONVERSATION, DEBATES AND DISCUSSIONS, REGARDS .
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor